# SDR ARWA981058

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - TWO INCH CRACK RT MLG ON BATHTUB FITTING LONG 24R STATION 980.  REMOVED FASTENERS, STOP DRILL CRACK .25 INCH MACHINED ANGLE DOUBLER AND FITTING REPAIR AS PER SRM 53-20 FIG 11.  DRILLED NEW PARTS IAW SRM 51-3-2 AND INSTALLED REPAIR IN FUSELAGE FRAME FITTING 5615040-2 IAW SRM 53-2-0 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 2076.  (M)
